MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BENZODIAZEPINES PLUS; ENZYME IMMUNOASSAY, BENZODIAZEPINE

ROCHE DIAGNOSTICS BENZODIAZEPINES PLUS; ENZYME IMMUNOASSAY, BENZODIAZEPINE
Catalog Number 04490789190
Medical Device Problem Codes False Negative Result (1225); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number for the c501 module is (b)(6).The serial number for the c303 module is (b)(4).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable benzodiazepines plus results for 2 patient samples on a cobas 6000 c (501) module compared to a cobas c303 module.Patient sample 1: the initial result was 200 mabs, performed on a cobas c303 module.The sample was repeated on the same module and the result was 201 mabs.The positive results were questioned due to a test flag in the instrument manager.The sample was repeated on the c501 module and the result was 9 mabs.The negative result from the c501 was reported to the provider but the customer is unsure which result is correct.Confirmation results (gcms) for patient sample 1: the nordiazepam result was 16 ng/ml with a cutoff of 10 ng/ml.The oxazepam result was 61 ng/ml with a cutoff of 10 ng/ml.The temazepam was 41 ng/ml with a cutoff of 10 ng/ml.Patient sample 2: the initial result was 358 mabs, performed on a cobas c303 module.The sample was repeated on the same module and the result was 362 mabs.The positive results were questioned due to a test flag in the instrument manager.The sample was repeated on the c501 module and the result was 27 mabs.Initially, the positive results were reported outside of the laborator, but a corrected report with the negative result was sent.The specimen type used for testing was urine.
 
Additional Manufacturer Narrative
The customer declined a service visit.Calibration and qc data were acceptable.The analyzer alarm trace contained an abnormal sample aspiration alarm.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
BENZODIAZEPINES PLUS
Common Device Name
ENZYME IMMUNOASSAY, BENZODIAZEPINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18443270
Report Number1823260-2024-00027
Device Sequence Number6751745
Product Code JXM
UDI-Device Identifier04015630997718
UDI-Public04015630997718
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K043327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number04490789190
Device Lot Number69268001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown